RUS  ENG
Full version
JOURNALS // Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki // Archive

Zh. Vychisl. Mat. Mat. Fiz., 2007 Volume 47, Number 12, Pages 1971–1978 (Mi zvmmf204)

This article is cited in 3 papers

Regularization of singular systems of linear algebraic equations by shifts

V. A. Morozova, È. M. Muhamadievb, A. B. Nazimovb

a Research Computer Center, Moscow State University, Leninskie gory, Moscow, 119992, Russia
b Vologda State Technical University, ul. Lenina 15, Vologda, 160002, Russia

Abstract: Regularization of singular systems of linear algebraic equations by shifts is examined. New equivalent conditions for the shift regularizability of such systems are derived.

Key words: shift regularization, singular systems, pseudoinverse matrix, uniform boundedness, regular pencil.

UDC: 519.612

Received: 31.05.2007


 English version:
Computational Mathematics and Mathematical Physics, 2007, 47:12, 1885–1892

Bibliographic databases:


© Steklov Math. Inst. of RAS, 2025